Self-oscillatory solutions of a class of singularly perturbed boundary value problems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 674-685
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a14,
author = {E. P. Kubishkin},
title = {Self-oscillatory solutions of a class of singularly perturbed boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {674--685},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a14/}
}
E. P. Kubishkin. Self-oscillatory solutions of a class of singularly perturbed boundary value problems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 674-685. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a14/